# SDR IPXA11564680

- Difficulty date: January 27, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,460 hours, 16,119 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31231
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CRACK INDICATION ON THE EXTERNAL FUSELAGE UPPER 1090 ANTENNA DOUBLER AT CABLE ACCESS HOLE, BS 710 LBL 5.75 BETWEEN STR 1 AND STR 2R     REPAIRED IAW EO B757-5330-41320-A, DATED 08-FEB-2011 AND ATS RE11-01256, DATED 08-FEB-2011.
